MathSciNet Relay Station
MathSciNet bibliographic data
MR2639713 58J65 (43A15 60J65)
Driver, Bruce K.; Gordina, Maria Square integrable holomorphic functions on infinite-dimensional Heisenberg type groups. Probab. Theory Related Fields 147 (2010), no. 3-4, 481–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement